Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characteristically nilpotent Lie algebra can be a derived algebra


Author: Eugene M. Luks
Journal: Proc. Amer. Math. Soc. 56 (1976), 42-44
MSC: Primary 17B30
MathSciNet review: 0407100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed of a Lie algebra whose derived algebra has only nilpotent derivations, thus answering a question of Dixmier and Lister.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B30

Retrieve articles in all journals with MSC: 17B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0407100-7
Keywords: Nilpotent Lie algebras, derivations of Lie algebras
Article copyright: © Copyright 1976 American Mathematical Society